# SDR FDEA200906222226

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 TO 740, RBL 20 INTERCOSTAL CORRODED.  INTERCOSTAL WEB FOUND BADLY CORRODED BEYOND SRM DAMAGE LIMITS.  WEB BETWEEN BS 720 AND BS 740. REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
